# SDR 98FDEA00154

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER UPPER FWD PLANK CRACKED FROM FWD EDGE 1.3 AFT THROUGH FASTENER HOLE AND BEYOND, 13 INCHES OUTBOARD OF WORKING BULKHEAD.  *S/D*  INSTALLED DOUBLER PER SRM 55-20-00.
